# SDR DL733020135

- Difficulty date: February 1, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N3301
- Make and model: Boeing 737347
- Aircraft serial: 23181
- Aircraft time: 47,042 hours, 32,624 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 6546921528
- Part serial: 906
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR ARRIVED IN THE SHOP DUE TO CRACKING FOUND IN THE LOWER FWD AND AFT CORNER FRAMES AS WELL AS THE FWD AND AFT SECTIONS OF THE LWD STOP BEAM.  REPAIR PER ER/A 410793-14AD.
